# SDR DL76L071033

- Difficulty date: August 6, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 68,063 hours, 10,339 cycles
- Engine time: 10,735 hours, 12,752 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Transmitter
- Condition: Malfunctioned
- Location: Nr 2 Eng Oil Sys
- Part time: 10,735 hours, 12,752 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

RTB DUE TO RT ENG OIL QTY DROPPED TO 6 AFTER ENG START.  FWD OIL QTY INDICATION TO MCO PER MEL 79-31-01.  VERIFIED OIL TANK FULL.  NO OIL WAS ADDED.  REPLACED OIL QUANTITY TRANSMITTER T 675 PER M/M RAN NR 2 ENG PER PFHB OIL TEMP ROSE OIL PRESSURE GOOD AFTER ENG SHUTDOWN CHECKED OIL LEVEL ENG REQUIRED 11 PINTS TO BRING TO FULL MC AND PLACARD REMOVED.
